Amenable Banach $L_1(G)$-modules, invariant means and regularity in the sense of Arens
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1993), pp. 72-80
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1993_2_a8,
author = {A. G. Myasnikov},
title = {Amenable {Banach} $L_1(G)$-modules, invariant means and regularity in the sense of {Arens}},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {72--80},
year = {1993},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1993_2_a8/}
}
A. G. Myasnikov. Amenable Banach $L_1(G)$-modules, invariant means and regularity in the sense of Arens. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1993), pp. 72-80. http://geodesic.mathdoc.fr/item/IVM_1993_2_a8/